Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
08/36, DOI: 10.7862/rf.2013.8

Some new generalized classes of dierence sequences of fuzzy numbers dened by a sequence of Orlicz functions

Sunil K. Sharma

DOI: 10.7862/rf.2013.8

Abstract

In the present paper we introduce some new generalized classes of di erence sequence spaces of fuzzy numbers de ned by a sequence of Orlicz functions. We also make an e ort to study some topological properties and prove some inclusion relations between these spaces.

Full text (pdf)

References

  1. R. Çolak, Y. Altn and M. Mursaleen, On some sets of difference sequences of fuzzy numbers, Soft Computing, 15 (2011), 787-793.
  2. P. Diamond and P. Kloeden, Metric spaces of fuzzy sets, Fuzzy Sets Systems, 35 (1990), 241-249.
  3. A. Esi, On some new paranormed sequence spaces of fuzzy numbers defined by Orlicz function and statistical convergence, Math. Model. Anal., 11 (2006), 379-388.
  4. M. Et and R. Çolak, On some generalized difference sequence spaces and related matrix transformations, Hokkaido Math. J., 26 (1997), 483-492.
  5. H. Kzmaz, On certain sequence spaces, Can. Math. Bull., 24 (1981), 169-176.
  6. J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10 (1971), 345-355.
  7. M. Matloka, Sequences of fuzzy numbers, BUSEFAL, 28 (1986), 28-37.
  8. M. Mursaleen and M. Basarr, On some new sequence spaces of fuzzy numbers, Indian J. Pure Appl. Math., 34 (2003), 1351-1357.
  9. S. Nanda, On sequences of fuzzy numbers, Fuzzy Sets and Systems, 33 (1989), 123-126.
  10. F. Nuray and E. Savas, Statistical convergence of sequences of fuzzy numbers, Math. Slovaca, 45(3) (1995), 269-273.
  11. L. A. Zadeh, Fuzzy sets, Information and control, 8 (1965), 338-353.

About this Article

TITLE:
Some new generalized classes of dierence sequences of fuzzy numbers dened by a sequence of Orlicz functions

AUTHORS:
Sunil K. Sharma

AUTHORS AFFILIATIONS:
School of Mathematics, Shri Mata Vaishno Devi University, Katra-182320, J&K, India

JOURNAL:
Journal of Mathematics and Applications
08/36

KEY WORDS AND PHRASES:
fuzzy numbers, Orlicz function, dierence sequence spaces

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/16

DOI:
10.7862/rf.2013.8

URL:
http://dx.doi.org/10.7862/rf.2013.8

RECEIVED:
2013-05-07

ACCEPTED:
2013-10-20

COPYRIGHT:
Publishing House of Rzeszow University of Technology Powstańców Warszawy 12, 35-959 Rzeszow

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: